Periodic orbits of the fourth-order non-autonomous differential equation u''''+ qu'' + pu = εf (t, u, u', u'', u''')

Jaume Llibre, Amar Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation u''''+ qu''+pu = εF(t,u, u', u'', u'''),where q,p and are real parameters, is small and F is a nonlinear non-autonomous periodic function with respect to t. Moreover we provide some applications. © 2012 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)827-836
JournalApplied Mathematics and Computation
Volume219
Issue number3
DOIs
Publication statusPublished - 15 Oct 2012

Keywords

  • Averaging theory
  • Fourth-order differential equation
  • Periodic orbit

Fingerprint Dive into the research topics of 'Periodic orbits of the fourth-order non-autonomous differential equation u''''+ qu'' + pu = εf (t, u, u', u'', u''')'. Together they form a unique fingerprint.

Cite this